MAUDE Adverse Event Report: Fresenius Kabi USA, LLC Ivenix Infusion System; Large Volume Pump (LVP)

Fresenius Kabi USA, LLC Ivenix Infusion System; Large Volume Pump (LVP)
Model Number LVP-0004
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: pump not connected to the network and password not working to login.A preliminary review of the device logs could not be performed.The device was returned for evaluation.The log files indicate a processor hardware failure (linux core)/som failure.The som module will be removed and replaced during the repair process.During evaluation, the (right/left/upper) loading pin assembly was found to have the spring positioned beyond the retaining c-clip.The affected loading pin(s) shall be replaced as part of the repair process.An active infusion was not stopped.Reporting as a conservative measure for the linux core issue identified during investigation.No adverse effects were reported.

Brand Name
Ivenix Infusion System
Common Device Name
Large Volume Pump (LVP)
Manufacturer (Section D)
Fresenius Kabi USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
Fresenius Kabi USA, LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
+1(847)550-2300
MDR Report Key50897870
Report Number3014732157-2026-04010
Device Sequence Number10761940
Product Code FRN
UDI-Device Identifier00811505030320
UDI-Public00811505030320
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberLVP-0004
Device Catalogue NumberLVP-0004
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown